Pre-loader
SHOW FILTER (14)

Showing 14 of 5660 products

GAVISCON Infant Sachets 30s
Hot
New
Out stock

SKU: 494275

AVAILABILITY: In stock (5 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

Gaviscon Infant Powder for Oral Suspension is for regurgitation and gastric reflux present in infants and young children I  FEATURES Gaviscon Infant mixes with and stabilises the stomach contents so preventing reflux and regurgitation. Powder for Oral Suspension  - Regurgitation and...

$6.80
PAMOL Infant Drops Colour Free 60ml
Hot
New
Out stock

SKU: 2118858

AVAILABILITY: In stock (-1 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

Pamol contains paracetamol, a medicine designed to reduce your children's pain and fever. Paracetamol is recommended for the treatment of children's pain and feverRelieves the pain and fever associated with: Symptoms of cold and flu Viral infections Headache Sore throat Toothache Earache...

$8.66
ETHICS Ibuprofen 100mg /5ml 200ml
Hot
New
Out stock

SKU: 2551985

AVAILABILITY: Out of Stock

PRODUCT TYPE: Medicine

VENDOR: Ethics

Ibuprofen oral suspension is a white, orange flavoured suspension. Temporary relief of discomfort and pain associated with teething, toothache, headache, earache, sore throat, immunization, cold and flu symptoms and muscular aches and pain.

$9.28
NUROFEN Child 3mth-5yr Strwb 100ml
Hot
New
Out stock

SKU: 2626055

AVAILABILITY: In stock (3 items)

PRODUCT TYPE: Medicine

VENDOR: Nurofen

Fever and Pain Relief.See details below, always read the labelSuitable for: For babies and children 3 months and over weighing more than 5kg, to 9 years.Active ingredients: Ibuprofen   General Information Nurofen For Children is a strawberry flavoured, sugar free and colour...

$10.52
Image of Nurofen for children 5 to 12 years in strawberry flavour
Hot
New
Out stock

SKU: 2621894

AVAILABILITY: In stock (2 items)

PRODUCT TYPE: Medicine

VENDOR: Nurofen

Description Nurofen For Children is a pleasant tasting sugar free syrup formulated to relieve pain and fever in children.Effective Relief:– Reduction in temperature for up to 8 hours including fever caused by immunisation– Temporary relief of pain associated with teething,...

$24.76
NUROFEN Children Liquid Strawberry 100ml
Hot
New
Out stock

SKU: 2621886

AVAILABILITY: In stock (0 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

Description Nurofen For Children is a pleasant tasting sugar free syrup formulated to relieve pain and fever in children.Effective Relief:– Reduction in temperature for up to 8 hours including fever caused by immunisation– Temporary relief of pain associated with teething,...

$17.95
NUROFEN Children Liquid Strawberry 200ml
Hot
New
Out stock

SKU: 2626047

AVAILABILITY: In stock (3 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

Description Nurofen For Children is a pleasant tasting sugar free syrup formulated to relieve pain and fever in children.Effective Relief:– Reduction in temperature for up to 8 hours including fever caused by immunisation– Temporary relief of pain associated with teething,...

$16.71
NUROFEN Children Liquid Orange 200ml
Hot
New
Out stock

SKU: 2626039

AVAILABILITY: In stock (0 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

Description Nurofen For Children is a pleasant tasting sugar free syrup formulated to relieve pain and fever in children.Effective Relief:– Reduction in temperature for up to 8 hours including fever caused by immunisation– Temporary relief of pain associated with teething,...

$16.71
PAMOL All Ages Strawberry Colour Free 200ml
Hot
New
Out stock

SKU: 2208164

AVAILABILITY: In stock (-2 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

Pamol contains paracetamol, a medicine designed to reduce your children's pain and fever. Paracetamol is recommended for the treatment of children's pain and feverRelieves the pain and fever associated with: Symptoms of cold and flu Viral infections Headache Sore throat Toothache Earache...

$15.47
PAMOL All Ages Orange Colour Free 100ml
Hot
New
Out stock

SKU: 224553

AVAILABILITY: In stock (0 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

Pamol contains paracetamol, a medicine designed to reduce your children's pain and fever. Paracetamol is recommended for the treatment of children's pain and feverRelieves the pain and fever associated with: Symptoms of cold and flu Viral infections Headache Sore throat Toothache Earache...

$10.52
PAMOL All Ages Orange Colour Free 200ml
Hot
New
Out stock

SKU: 2118823

AVAILABILITY: In stock (-1 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

Pamol contains paracetamol, a medicine designed to reduce your children's pain and fever. Paracetamol is recommended for the treatment of children's pain and feverRelieves the pain and fever associated with: Symptoms of cold and flu Viral infections Headache Sore throat Toothache Earache...

$15.47
PAMOL All Ages Strawberry Colour Free 100ml
Hot
New
Out stock

SKU: 2208156

AVAILABILITY: In stock (-1 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

Pamol contains paracetamol, a medicine designed to reduce your children's pain and fever. Paracetamol is recommended for the treatment of children's pain and feverRelieves the pain and fever associated with: Symptoms of cold and flu Viral infections Headache Sore throat Toothache Earache...

$10.52

We use cookies to ensure that we give you the best experience on our website.